# SDR C2XA03CL145

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145
- Aircraft serial: 145646
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 5805
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT NR 7631, THE CREW REPORTED THE NOSE GEAR DOOR WAS STUCK OPEN AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.
